# SDR COMA0060761

- Difficulty date: September 21, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 12,495 hours, 12,241 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION MESSAGE TAKEOFF ROLL, AIRCRAFT RETURNED TO THE GATE.  RESET THE STALL PROTECTION COMPUTER.
